Connexions à courbure de Ricci donnée.

Jacques Gasqui

Mathematische Zeitschrift (1979)

  • Volume: 168, page 167-180
  • ISSN: 0025-5874; 1432-1823

How to cite


Gasqui, Jacques. "Connexions à courbure de Ricci donnée.." Mathematische Zeitschrift 168 (1979): 167-180. <>.

author = {Gasqui, Jacques},
journal = {Mathematische Zeitschrift},
keywords = {Connections; Ricci Curvature},
pages = {167-180},
title = {Connexions à courbure de Ricci donnée.},
url = {},
volume = {168},
year = {1979},

AU - Gasqui, Jacques
TI - Connexions à courbure de Ricci donnée.
JO - Mathematische Zeitschrift
PY - 1979
VL - 168
SP - 167
EP - 180
KW - Connections; Ricci Curvature
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.